# SDR DXTA2012091705125

- Difficulty date: September 16, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 3,330 hours, 2,551 cycles
- Engine: Pwc PW545B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bungee
- Part number: 66426438
- Condition: Damaged
- Location: Mlg
- Part time: 3,330 hours, 2,551 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT UNEVEN PRESSURE ON BRAKE APPLICATION. THE LT BRAKE PEDAL TRAVELED SIGNIFICANTLY FURTHER  THAN THE RT PEDAL CAUSING A JERKING MOTION.  AFTER EXITING THE RUNWAY (TRANSFER CONTROLS), PIC TAXIED IN AND NOTICED UNEVEN BRAKE PRESSURE AND A SIGNIFICANT LT BRAKE JERKING MOTION VEERING THE AIRPLANE TO THE LT.  R & R NLG UPPER AND LOWER BARREL BEARINGS IAW MM 32-20-01 AND MM 32-20-01. R & R STEERING BUNGEE IAW MM 32-50-00.  ALL GEAR OPS CHECKED AND TAXI CHECKED GOOD.
